# SDR ABXA050272

- Difficulty date: November 1, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 62,292 hours, 63,546 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 292617EA1
- Part serial: 00272
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, F/O USED O2 MASK, THE REGULATOR FOR F/O'S O2 FAILED.  WENT TO 100 PERCENT 02 UNDER PRESSURE (EMERG) NOTE: USED 200 LBS OF O2      UNTIL TURNING OFF F/O REGULATOR.  REMOVED AND REPLACED F/O'S O2 REGULATOR AND OPS AND LEAK CHECKED GOOD IAW DC9 MM 35-10-01-2-0001.  RESERVICED CREW MAIN OXYGEN IAW DC9 MM 12-05-00-3 TO 1800 PSI.
